# SDR 2024FA0000835

- Difficulty date: November 12, 2024
- Submitted: November 12, 2024
- Operation: General aviation
- Aircraft: N28833
- Make and model: Boeing 757-28A
- Aircraft serial: 28833
- Aircraft time: 81,580 hours, 26,932 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: NA
- Condition: Cracked
- Location: Zone 400
- Part time: 26,932 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H PYLON FIXED LEADING EDGE "BULL NOSE" SKIN PANEL IS CRACKED.
